# SDR GTIA050240

- Difficulty date: August 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1095-1113
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN STATION 1095 AND 1113 CRACKED.  ACCESSIBLE FROM AFT CARGO COMPT CEILING SECTION.  REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STATION 1095 AND 1113.  (M)
